# SDR 2020F00163

- Difficulty date: April 1, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 145T88061
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2383 DISCREPANCY: L/H WHEEL WELL UPPER O/B LONGERON STA.970 CHORD CORRODED UPPER FLANGE. CORRECTIVE ACTION: REMOVED CORROSION UPPER FLANGE AT LONGERON IN WHEEL WELL UPPER O/B. REPAIRED IAW E.O. 19562.
